# SDR AU980235

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Ac Generation Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE MAIN GENERATOR FAILED DUE TO CHAFED CABLES.  APU WAS STARTED BUT FAILED DUE TO FAULTY OIL QUANTITY PROBE.
